# SDR 01FDEA00903

- Difficulty date: October 21, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 36,483 hours, 25,193 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Clip
- Condition: Cracked
- Location: Fuselage Top
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 1043 STRINGER TIE CLIP CRACKED AT BS 680, STR 4L.  R&R CLIP PER SRM 51-30-2.
